MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG., SINGLE SPIKE TUBE SET; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

STRYKER ENDOSCOPY-SAN JOSE PKG., SINGLE SPIKE TUBE SET; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number 0250070530
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that foreign materials were found inside the sterile package.
 
Additional Manufacturer Narrative
Alleged failure: it was reported that adhesive residue was noted at different points on the tubing after the product was opened, before it was dispensed onto the sterile field.Ahs mdip reference number (id): (b)(4).The failure(s) identified in the investigation is consistent with the complaint record.The probable root cause could be manufacturing process.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.
 
Event or Problem Description
It was reported that foreign materials were found inside the sterile package.

Brand Name
PKG., SINGLE SPIKE TUBE SET
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key9611766
Report Number0002936485-2020-00041
Device Sequence Number353355
Product Code GEI
UDI-Device Identifier37613327061353
UDI-Public37613327061353
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K963646
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number0250070530
Device Lot Number19157FG2
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/04/2020
Initial Date Received by Manufacturer 12/27/2019
Supplement Date Received by Manufacturer12/27/2019
Initial Report FDA Received Date01/21/2020
Supplement Report FDA Received Date03/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1